# SDR SWIA202081951844

- Difficulty date: August 4, 2020
- Submitted: August 19, 2020
- Operation: Air carrier
- Aircraft: N143SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000476
- Aircraft time: 14,791 hours, 8,086 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Condition: Chafed
- Location: Aft Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PAX DOOR CUTOUT- FWD AND AFT 2ND FROM TOP FUSELAGE DOOR STOPS PAD CHAFED  REMOVED AND REPLACED 2EA FUSELAGE DOOR STOPS ON THE FWD AND AFT SIDE OF THE AFT PAX DOOR CUTOUT PER AMM. PERFORMED AFT PAX DOOR ADJUSTMENT PER REF AMM. ADJUSTMENT GOOD AT THIS TIME.
